# SDR ABXA9701767

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615377
- Condition: Corroded
- Location: Bs 1680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1680 LONGERON 21 TO 25 LT CORRODED.  REPAIRED IAW DC8 SRM 51-1-8, 53-2-0, 51-1-21 AND ABX REA D853-18569.
